On a Proof of Erdös-monk Theorem
Publications de l'Institut Mathématique, _N_S_37 (1985) no. 51, p. 25 Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts

Voir la notice de l'article

We prove an elementary proposition of combinatorial analysis, which with some use of model theory of Boolean algebras gives immediately the Erdös-Monk theorem. We shall proove also a generalization of this theorem.
Classification : 04A20 26A12
@article{PIM_1985_N_S_37_51_a4,
     author = {\v{Z}arko Mijajlovi\'c},
     title = {On a {Proof} of {Erd\"os-monk} {Theorem}},
     journal = {Publications de l'Institut Math\'ematique},
     pages = {25 },
     year = {1985},
     volume = {_N_S_37},
     number = {51},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/PIM_1985_N_S_37_51_a4/}
}
TY  - JOUR
AU  - Žarko Mijajlović
TI  - On a Proof of Erdös-monk Theorem
JO  - Publications de l'Institut Mathématique
PY  - 1985
SP  - 25 
VL  - _N_S_37
IS  - 51
UR  - http://geodesic.mathdoc.fr/item/PIM_1985_N_S_37_51_a4/
LA  - en
ID  - PIM_1985_N_S_37_51_a4
ER  - 
%0 Journal Article
%A Žarko Mijajlović
%T On a Proof of Erdös-monk Theorem
%J Publications de l'Institut Mathématique
%D 1985
%P 25 
%V _N_S_37
%N 51
%U http://geodesic.mathdoc.fr/item/PIM_1985_N_S_37_51_a4/
%G en
%F PIM_1985_N_S_37_51_a4
Žarko Mijajlović. On a Proof of Erdös-monk Theorem. Publications de l'Institut Mathématique, _N_S_37 (1985) no. 51, p. 25 . http://geodesic.mathdoc.fr/item/PIM_1985_N_S_37_51_a4/